MAUDE Adverse Event Report: INFUTRONIX LLC ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX); IV ADMINISTRATION SET

INFUTRONIX LLC ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX); IV ADMINISTRATION SET
Model Number HS-004
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is in the process of sending the affected device to the contract supplier.
 
Event or Problem Description
The user reported a leaking issue with the administration set to infutronix on (b)(6) 2017." 1 nimbus flex ii administration set-it1032 with check valve leaked about 20 cc's 5fu form what appeared to be the air eliminating 1.2 micron filter.The rn noticed this and the set was provided to pharmacy that saved the set and will return for root cause." no patient injury or harm occured for this case.
 
Additional Manufacturer Narrative
This follow-up corrects a typo made: pma/510(k) section from the initial submission.The 510(k) number should be k140783.
 
Event or Problem Description
This is a follow-up for the initially filed mdr 3011581906-2017-00003.
 
Additional Manufacturer Narrative
The device was evaluated by (b)(4), inc on 11/09/2017.The user-reported leaking issue was confirmed.The details can be found in the report.(b)(4).
 
Event or Problem Description
This is a second follow-up for the initially filed mdr 3011581906-2017-00003.

Brand Name
ADMINISTRATION SET FOR HALO AMBULATORY INFUSION PUMP (TRADE NAME NIMBUS FLEX)
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX LLC
177 pine street
natick MA 01760
MDR Report Key6986544
Report Number3011581906-2017-00003
Device Sequence Number1210771
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140783
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS-004
Device Catalogue NumberHS-004
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Supplement Date Received by Manufacturer10/02/2017
10/02/2017
Initial Report FDA Received Date10/30/2017
Supplement Report FDA Received Date12/13/2017
01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1